Construction of exact Riemannian instanton solutions

Nenhuma Miniatura disponível




Bonora, L.
Constantinidis, C. P.
Ferreira, L. A. [UNESP]
Leite, E. E. [UNESP]

Título da Revista

ISSN da Revista

Título de Volume



We present the exact construction of Riemannian (or stringy) instantons, which are classical solutions of 2D Yang-Mills theories that interpolate between initial and final string configurations. They satisfy the Hitchin equations with special boundary conditions. For the case of U(2) gauge group those equations can be written as the sinh-Gordon equation with a delta-function source. Using the techniques of integrable theories based on the zero curvature conditions, we show that the solution is a condensate of an infinite number of one-solitons with the same topological charge and with all possible rapidities.



Como citar

Journal of Physics A: Mathematical and General, v. 36, n. 25, p. 7193-7209, 2003.